# SDR AALA20060407

- Difficulty date: June 22, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - INFLIGHT FERRY FLIGHT TUL JFK.  MESSAGE ON ECAM ANTI-SKID WITH BRAKES NUMBER 5 AND 8 RELEASE INDICATIONS INTERMITTENT DISPLAYED WITH GEAR HANDLE IN NEUTRAL AND BRAKE RELEASE INDICATIONS ON 1 THROUGH 7 BRAKES.  WITH GEAR HANDLE DOWN DID NOT HAVE BRAKE RELEASE INDICATIONS ON BRAKES 5 AND 8.  FLT DECLARED AN EMERGENCY INTO JFK.  LANDED WITHOUT INCIDENT AFT JFK.  AIRCRAFT INSPECTED AND TAXIED TO THE HANGAR.  REPLACED ANTI SKID CONTROL BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
